# SDR EIAA2000121

- Difficulty date: April 21, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - C6/D-CHECK/PLY MOD - RIGHT BS 2598 BULKHEAD, CRACK FOUND AT AFT INNER CHORD BETWEEN TWO FASTENERS.  CRACK AREA TRIMMED OFF PER SRM 53-10-05 FIG 72.  REPROTECTED PER SRM 51-10-02.  NDT INSPECTED PER NTM PT6 51-00-00 FIG 4 - CRACK FREE.  RIGHT BS 2598 B/H AFT INNER CHORD AT RBL 37 WL 320 REPAIRED PER SRM 53-10-04 FIG 72.  (X)
